In this paper we consider a class of a fourth-order boundary value problem. Using a variational method based on nonsmooth critical point theory, we prove the existence and multiplicity of solutions.
1. Agarwal, R.P. - On fourth order boundary value problems arising in beam analysis, Differential Integral Equations, 2 (1989), 91-110.
2. Agarwal, R.P.; Wilson, S.J. - On a fourth order boundary value problem, Utilitas Math., 26 (1984), 297-310.
3. Agarwal, R.P.; Chow, Y.M. - Iterative methods for a fourth order boundary value problem, J. Comput. Appl. Math., 10 (1984), 203-217.
4. Bonanno, G.; Di Bella, B. - Infinitely many solutions for a fourth-order elastic beam equation, NoDEA Nonlinear Differential Equations Appl., 18 (2011), 357-368.
5. Bonanno, G.; Di Bella, B. - A boundary value problem for fourth-order elastic beam equations, J. Math. Anal. Appl., 343 (2008), 1166-1176.
6. Cabada, A.; Cid, J.A.; Sanchez, L. - Positivity and lower and upper solutions for fourth order boundary value problems, Nonlinear Anal., 67 (2007), 1599-1612.
7. Chang, K. - Ching Variational methods for nondifferentiable functionals and their applications to partial differential equations, J. Math. Anal. Appl., 80 (1981), 102-129.
8. Clarke, F.H. - Optimization and Nonsmooth Analysis, Canadian Mathematical Society Series of Monographs and Advanced Texts. A Wiley-Interscience Publication. John Wiley & Sons, Inc., New York, 1983.
9. Gasiński, L.; Papageorgiou, N.S. - Nonsmooth Critical Point Theory and Non- linear Boundary Value Problems, Series in Mathematical Analysis and Applications, 8, Chapman & Hall/CRC, Boca Raton, FL, 2005.
10. Grossinho, M.R.; Sanchez, L.; Tersian, S.A. - On the solvability of a boundary value problem for a fourth-order ordinary differential equation, Appl. Math. Lett., 18 (2005), 439-444.
11. Hao, Z.-C.; Debnath, L. - On eigenvalue intervals and eigenfunctions of fourth- order singular boundary value problems, Appl. Math. Lett., 18 (2005), 543-553.
12. Khalkhali, S.M.; Heidarkhani, S.; Razani, A. - Infinitely many solutions for a fourth-order boundary-value problem, Electron. J. Differential Equations, 2012, No. 164, 14 pp.
13. Li, F.; Zhang, Q.; Liang, Z. - Existence and multiplicity of solutions of a kind of fourth-order boundary value problem, Nonlinear Anal., 62 (2005), 803-816.
14. Liu, Xi-Lan; Li, Wan-Tong - Existence and multiplicity of solutions for fourth- order boundary value problems with parameters, J. Math. Anal. Appl., 327 (2007), 362-375.
15. Motreanu, D.; Panagiotopoulos, P.D. - Minimax Theorems and Qualitative Properties of the Solutions of Hemivariational Inequalities, Nonconvex Optimization and its Applications, 29, Kluwer Academic Publishers, Dordrecht, 1999.
16. Yao, Qingliu - Existence, multiplicity and infinite solvability of positive solutions to a nonlinear fourth-order periodic boundary value problem, Nonlinear Anal., 63 (2005), 237-246.